Cookies?
Library Header Image
LSE Research Online LSE Library Services

The semi-polish theorem: one-sided vs joint continuity in groups

Ostaszewski, Adam (2013) The semi-polish theorem: one-sided vs joint continuity in groups. Topology and Its Applications, 160 (10). pp. 1155-1163. ISSN 0166-8641

Full text not available from this repository.

Identification Number: 10.1016/j.topol.2013.05.006

Abstract

We give a symmetrized, unilaterally generated topological condition which ensures that a right-topological group is a Polish topological group.

Item Type: Article
Official URL: http://www.journals.elsevier.com/topology-and-its-...
Additional Information: © 2013 The Author
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 May 2013 12:16
Last Modified: 07 Jun 2013 14:23
URI: http://eprints.lse.ac.uk/id/eprint/50425

Actions (login required)

View Item View Item